# SDR CALA9901495

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16892
- Make and model: Doug DC-9-82
- Aircraft serial: 49391
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN MAIN CABIN DOOR NR 1 BEAM FORWARD END.  A DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 31.
